Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ l\sp{\infty }/c\sb{0}$ has no equivalent strictly convex norm

Author: J. Bourgain
Journal: Proc. Amer. Math. Soc. 78 (1980), 225-226
MSC: Primary 46B25; Secondary 46A45
MathSciNet review: 550499
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the quotient space $ {l^\infty }/{c_0}$ does not admit an equivalent strictly convex norm.

References [Enhancements On Off] (What's this?)

  • [1] Mahlon M. Day, Normed linear spaces, 3rd ed., Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 21. MR 0344849
  • [2] Joseph Diestel, Geometry of Banach spaces—selected topics, Lecture Notes in Mathematics, Vol. 485, Springer-Verlag, Berlin-New York, 1975. MR 0461094
  • [3] -, Private communication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25, 46A45

Retrieve articles in all journals with MSC: 46B25, 46A45

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society